MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394671250
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It wait was reported that the burr was stuck in the lesion.A rotapro 1.25mm was selected for treatment of the target lesion.After introducing the burr to the target lesion, the physician noticed a stuck indication.They removed the device from the patient and used another of the same device to successfully complete the procedure.There were no patient complications.
 
Additional Manufacturer Narrative
The device was not returned to the complaint investigation site for analysis.The instructions for use include testing of the device before usage within the body and state that use of the device is to be discontinued if evidence of a failure or damage is present.As the reported events do not indicate any device damages or failures during unpackaging, preparation, or testing, it was considered likely that the reported events occurred due to factors encountered during the procedure.Therefore, based on a thorough review of the device history record and reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.
 
Event or Problem Description

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24650620
Report Number2124215-2026-15534
Device Sequence Number9760753
Product Code MCX
UDI-Device Identifier08714729999560
UDI-Public(01)08714729999560(17)260723(10)34488990
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2026
Device Model NumberH749394671250
Device Catalogue NumberH749394671250
Device Lot Number0034488990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown